# SDR CKSA98691

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65B170681
- Condition: Pitted
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP TRACK NR 5 RT, ZONE 600, WING TO TRACK MATING SURFACE PITTED BEYOND LIMITS.  REPAIRED IAW BOEING ASA CKF-EXW-130 SUPP SHT 1, OHM 57-52-70 REPAIR 6-1, S/B 747-57-2207 FIG 1; NOTES 5, 12, 13 AND OHM 57-52-70 REPAIR 1-1, PARA 1C & 1E.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR C57-560-01-02, CPCP TASK CARD NR C57-560-01-02.
